# SDR UPS02839880

- Difficulty date: October 16, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 AFT ACCY COMPARTMENT FS 1680 AT LBL 48 LOWER SURFACE OF UPPER FLOORBEAM FLANGE IS CORRODED.  REMOVED CORROSION IAW DC8 SRM 51-1-8, BEYOND LIMITS IAW DC8 SRM 53-2-0 FIG 1F.  FABRICATED REPAIR ANGLES AND FILLER IAW DC8 SRM 53-2-0 FIG 1B SHEET 3.  INSTALLED IAW DC8 SRM 51-1- 20D.
